Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 3, Issue 2, Pages 267-274
http://dx.doi.org/10.1155/S0161171280000191

On a class of continous flow

Deparmento de Matemáticas, Escuela de Ciencias, Universidad Centro Occidental, Barquisimeto, Venezuela

Received 20 August 1979; Revised 9 November 1979

Copyright © 1980 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ramon Mogollon, “On a class of continous flow,” International Journal of Mathematics and Mathematical Sciences, vol. 3, no. 2, pp. 267-274, 1980. https://doi.org/10.1155/S0161171280000191.